# SDR CALA2023032900909

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 89,350 hours, 35,360 cycles
- System (JASC): 5200 · Doors
- Part: Channel
- Part number: D522790260551
- Condition: Cracked
- Location: Rh Aft Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY DOOR AFT INTERNAL PLATE ATTACHMENT CRACKED A3NB -52-4-6031 PER NR9292459/34459 GEN BY V798788 RMVD AND RPLD AFT FRAME SEGMENT ON RH AFT EMERGENCY DOOR IAW SRM 51-72-11-911-001 BY MECH V061673 INSP BY V892442
